# SDR CA150108010

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,149 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROAD
- Condition: Cracked
- Location: Propellor
- Part time: 42,512 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION THE NR 1 PROPELLOR BLADE ON THE NR 2 PROPELLOR ASSY WAS FOUND TO HAVE A LARGE CRACK ON THE LEADING EDGE, AT APPROXIMATELY THE CENTER OF THE PROPELLOR BLADE.
